# SDR SIMA200812104

- Difficulty date: April 24, 2008
- Submitted: April 30, 2008
- Operation: Air carrier
- Aircraft: N627AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145121
- Aircraft time: 20,174 hours, 19,850 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 15425599001
- Condition: Corroded
- Location: Lav
- Part time: 20,174 hours, 19,850 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MBV INSPECTION, THE TOILET WASTE DRAIN SUPPORT WAS FOUND CORRODED.  REMOVED DAMAGED SUPPORT AND CLEANED THE AREA.  POSITIONED NEW SUPPORT P/N 145-25599-001 MARKED AND DRILLED FASTENERS HOLES.  REMOVED NEW SUPPORT, CLEANED AND TREATED THE SUPPORT AND THE REPAIR AREA.  WORK DONE IAW 145 SRM (SRM EMB 145/1142 REV 39) CHAPTERS 51-40-02, 51-20-03, 51-20-01, 51-40-04 AND 51-40-06.  AIRCRAFT RETURNED TO SERVICE.
